# SDR UALA2010012700332

- Difficulty date: January 27, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 42,074 hours, 16,543 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A253130021
- Part serial: 20
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT GEAR SLOW TO EXTEND. NO JACKS OR MULE ON FIELD. SETTING UP FOR GEAR DOWN FERRY. NO OBVIOUS DEFECTS. ACCOMPLISHED MT32-015, GEAR DOORS OPERATE NORMALLY.  BSCU 1 INDICATED BRAKE SELECTOR VALVE 23GG IN PREVIOUS LEG REPORT.  REPLACED BRAKE SELECTOR VALVE.  NO MESSAGE ON ECAM.
